# SDR 2020FA0000501

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: General aviation
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 2,560 hours, 1,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 741313310
- Condition: Cracked
- Location: Nlg Ww
- Part time: 2,560 hours, 1,737 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NETJETS REQUEST A PERMANENT REPAIR TO THE NOSE WHEEL WELL STRUCTURE CRACKING.  REFERENCE TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890 REV- DATED JUNE 01, 2020 AND FAA FORM 8100-9 DATED 6/1/2020.  STANDARD REPAIR-CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL
(NWW), FRAME, WEB, AND DOUBLERS, FS 75.
